Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Goodland, KS

May 24, 2015Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this flash flood warning at May 24, 2015, 4:14 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 4:14 PM MDT (22:14 UTC)
Expired
May 24, 2015, 7:15 PM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Kit Carson County, CO, Yuma County, CO

The radar

The Goodland radar (KGLD), 103 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WGUS53 KGLD 242214
FFWGLD
COC063-125-250115-
/O.NEW.KGLD.FF.W.0007.150524T2214Z-150525T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM MDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
  NORTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 715 PM MDT
    
* AT 413 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLAGLER...SEIBERT...JOES...KIRK AND ABARR. 

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND 
408.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3956 10315 3957 10280 3994 10280 3994 10250
      3956 10251 3924 10286 3922 10315

$$

DR
2 follow-up statements
816 
WGUS73 KGLD 242305
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
505 PM MDT SUN MAY 24 2015

COC063-125-250115-
/O.CON.KGLD.FF.W.0007.000000T0000Z-150525T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-KIT CARSON CO-
505 PM MDT SUN MAY 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
SOUTHWESTERN YUMA AND NORTHWESTERN KIT CARSON COUNTIES...

AT 504 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOES...KIRK AND ABARR. 

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ARIKAREE 
RIVER...SOUTH FORK REPUBLICAN RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3957 10280 3994 10280 3994 10250 3956 10251
      3932 10287 3932 10308 3956 10303

$$

DR
494 
WGUS73 KGLD 250051
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT SUN MAY 24 2015

COC063-125-250100-
/O.CAN.KGLD.FF.W.0007.000000T0000Z-150525T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-KIT CARSON CO-
651 PM MDT SUN MAY 24 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN YUMA AND NORTHWESTERN KIT
CARSON COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED ACROSS THE WARNING AREA...AND FLOODING IS 
NO LONGER EXPECTED TO POSE A THREAT.

LAT...LON 3957 10280 3994 10280 3994 10250 3956 10251
      3932 10287 3932 10308 3956 10303

$$

JN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:44 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 24, 2:44 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT SUN MAY 24 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 147 PM MDT SUN MAY 24 2015

AN UPPER TROUGH WILL REMAIN OVER THE ROCKIES AND PLAINS TONIGHT AND
MONDAY.  A SURFACE LOW WILL EXIST OVER SOUTHEAST COLORADO DURING
THIS TIME.

SHORTWAVES EJECTING OUT OF THE UPPER TROUGH WILL MOVE ACROSS THE FA
THIS EVENING AND AGAIN MONDAY AFTERNOON.  FORCING WILL BE NEAR THE
TROUGH OVER THE NORTHWEST FA THIS AFTERNOON AND THEN LIFT
NORTHEAST THROUGH THE EVENING. SUBSIDENCE WILL MOVE INTO THE FA
LATER TONIGHT AND MONDAY MORNING BEHIND THE EXITING SHORTWAVE.
PLAN TO GO WITH HIGH POPS FOR TONIGHT NEAR THE TROUGH WITH LOWER
POPS AFTER 06Z MONDAY THROUGH 18Z MONDAY. BOUNDARY LAYER RH
INCREASES AFTER 06Z MONDAY SO WILL ADD SOME PATCHY FOG THROUGH 15Z
MONDAY. POPS WILL INCREASE AGAIN MONDAY AFTERNOON WITH LIFT NEAR
THE TROUGH AXIS ACROSS EASTERN COLORADO AND NORTHWEST KANSAS. THE
STORMS SHOULD MOVE EAST INTO THE FA AS THE TROUGH MOVES EAST
ACROSS THE FA.

THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING
WITH STORMS INITIATING NEAR THE TROUGH IN THE WATCH AREA AND STORM
MOTION 10 TO 15KTS. RECENT HEAVY RAINS AND ADDITIONAL RAIN EXPECTED
SUPPORT THE WATCH.

MIN TEMPERATURES TONIGHT SHOULD COOL TO THE UPPER 40S AND LOWER 50S.
MAX TEMPERATURES MONDAY SHOULD RANGE FROM 65 IN EASTERN COLORADO TO
75 IN THE EASTERN FA.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 243 PM MDT SUN MAY 24 2015

MONDAY NIGHT...TROUGH SHOULD BE TRANSITIONING EASTWARD AND WITH
SUBSIDENCE BUILDING IN BEGIN TROUGH AXIS SHOWERS/THUNDERSTORMS
SHOULD BE ENDING FROM WEST TO EAST THROUGH THE EVENING AND OVERNIGHT.

PROGRESSIVE ZONAL/WESTERLY PATTERN ESTABLISHES ITSELF ACROSS THE
CENTRAL US...WITH SW FLOW DEVELOPING BY THIS WEEKEND. TREND WILL BE
ACTIVE AND A WARMER WITH NEAR NORMAL TEMPERATURES THROUGH THURSDAY.
LONGWAVE TROUGH REDEVELOPS ACROSS THE WESTERN US WITH 60S/70S
RETURNING FRIDAY-SUNDAY. WHILE GUIDANCE IS IN GENERAL AGREEMENT ON
LARGER SCALE PATTERN TRENDS THERE IS A LOT OF VARIANCE IN EVOLUTION
OF SMALLER SCALE FEATURES (ESPECIALLY NEXT WEEKEND). DESPITE
THIS...PRECIP SIGNAL REMAINS HIGH WITH ALL GUIDANCE AND HIGHER
CHANCE/LIKELY POPS CONTINUE TO BE WARRANTED.

WEAKER SHORTWAVES WILL HELP AID THUNDERSTORM DEVELOPMENT TUESDAY AND
WEDNESDAY AFTERNOONS...WITH SURFACE TROUGH ACTING AS FOCUS FOR
INITIATION. STRONGER LIFT WILL BEGIN TO MOVE INTO THE REGION BY THIS
WEEKEND WITH COLD FRONT DROPPING SOUTH THROUGH THE REGION. MODELS
CONTINUE TO SHOW 50S TO NEAR 60F TD VALUES AND MODERATE TO HIGHER
INSTABILITY EACH AFTERNOON PERIOD. WEDNESDAY IN PARTICULAR LOOKS TO
HAVE A BETTER POTENTIAL FOR SEVERE WITH 2000-3000 J/KG OF CAPE AND
GOOD BULK SHEER ADVERTISED BY GFS/NAM ALONG/EAST OF TROUGH AXIS
ALONG CO/KS BORDER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1138 AM MDT SUN MAY 24 2015

MVFR CONDITIONS POSSIBLY TRANSITIONING TO VFR CONDITIONS ARE
EXPECTED THIS AFTERNOON AT KMCK AND KGLD BASED ON SATELLITE AND
METARS. A SHORTWAVE WILL BRING ANOTHER ROUND OF STORMS THIS
EVENING AT BOTH SITES WITH DECREASING STORMS BY 06Z AND THEN
STRATUS MOVING IN BEHIND THE EXITING SHORTWAVE. DO NOT EXPECT ANY
SIGNIFICANT REDUCTIONS IN VISIBILITY MONDAY MORNING.|

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ090-091.

NE...NONE.
&&

SHORT TERM...FS
LONG TERM...DR
AVIATION...FS
Hazardous weather outlook, May 24, 2:54 PM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
254 PM MDT SUN MAY 24 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-252100-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
254 PM MDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN COLORADO
INTO NORTHWEST KANSAS THIS AFTERNOON AND EVENING. THE PRIMARY
THREAT WILL BE HAIL TO THE SIZE OF QUARTERS AND SEVERE WIND GUSTS
IN AN AREA GENERALLY WEST OF KANSAS HIGHWAY 25.

IN ADDITION...SLOW MOVING STORMS MAY PRODUCE HEAVY RAINFALL OVER
PORTIONS OF EASTERN COLORADO. A FLASH FLOOD WATCH IS IN EFFECT FOR
KIT CARSON AND YUMA COUNTIES THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A FEW ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF HIGHWAY
25 IN NORTHWEST KANSAS MONDAY AFTERNOON AND EARLY EVENING.

THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM TUESDAY THROUGH
SATURDAY. THE BEST CHANCE FOR SEVERE WEATHER DURING THESE DAYS
WILL WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
RAINFALL AMOUNTS OR FLOODING REPORTS ARE APPRECIATED.

In the hours before

Special weather statement, May 24, 3:44 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
344 PM MDT SUN MAY 24 2015

COZ090-242215-
YUMA COUNTY CO-
344 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
415 PM MDT...

AT 343 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF COPE...OR 23 MILES SOUTH OF YUMA...MOVING NORTH AT
20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ABARR AND HEARTSTRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3996 10280 3999 10247 3968 10262 3971 10280
TIME...MOT...LOC 2143Z 193DEG 19KT 3978 10272

HUSTED
Special weather statement, May 24, 3:57 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
357 PM MDT SUN MAY 24 2015

COZ090-091-242215-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
357 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA AND
NORTHWESTERN KIT CARSON COUNTIES UNTIL 415 PM MDT...

AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF COPE...OR 14 MILES NORTH OF SEIBERT...MOVING NORTH AT
40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOES AND KIRK.

LAT...LON 3957 10296 3957 10280 3972 10280 3969 10253
      3940 10275 3947 10296
TIME...MOT...LOC 2157Z 202DEG 33KT 3951 10282

HUSTED
Local storm report, May 24, 4:02 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
402 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             YUMA                    40.12N 102.72W
05/24/2015  E0.25 INCH       YUMA               CO   TRAINED SPOTTER

&&

BWARREN
Local storm report, May 24, 4:07 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
407 PM MDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             YUMA                    40.12N 102.72W
05/24/2015  E0.50 INCH       YUMA               CO   LAW ENFORCEMENT

&&

BWARREN
Special weather statement, May 24, 4:10 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
410 PM MDT SUN MAY 24 2015

COZ091-242245-
KIT CARSON COUNTY CO-
410 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 445 PM MDT...

AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF FLAGLER...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLAGLER.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 395 AND
405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3933 10305 3923 10265 3904 10290 3904 10306
      3907 10315
TIME...MOT...LOC 2210Z 214DEG 25KT 3908 10300

HUSTED
Special weather statement, May 24, 4:14 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM MDT SUN MAY 24 2015

COZ090-242230-
YUMA COUNTY CO-
414 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
430 PM MDT...

AT 414 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTHEAST OF COPE...OR 21 MILES SOUTH OF YUMA...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ABARR AND HEARTSTRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3971 10259 3981 10279 4004 10265 3989 10236
TIME...MOT...LOC 2214Z 213DEG 19KT 3982 10264

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 10:55 PM MDTSpecial Weather StatementGLDCheyenne35 min
May 23, 11:21 PM MDTSevere Thunderstorm WarningGLDCheyenne39 min
May 23, 11:55 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson38 min
May 24, 4:14 AM MDTFlash Flood WatchGLDKit Carson, Yuma16 hr
May 24, 2:54 PM MDTSpecial Weather StatementGLDKit Carson21 min
May 24, 3:09 PM MDTSpecial Weather StatementGLDKit Carson21 min
May 24, 3:21 PM MDTSpecial Weather StatementGLDKit Carson24 min
May 24, 3:30 PM MDTSpecial Weather StatementGLDYuma30 min
May 24, 3:38 PM MDTSevere Thunderstorm WarningGLDYuma52 min
May 24, 3:41 PM MDTSpecial Weather StatementGLDCheyenne34 min
May 24, 3:44 PM MDTSpecial Weather StatementGLDYuma31 min
May 24, 3:57 PM MDTSpecial Weather StatementGLDKit Carson18 min
May 24, 4:10 PM MDTSpecial Weather StatementGLDKit Carson35 min
May 24, 4:14 PM MDTSpecial Weather StatementGLDYuma16 min
May 24, 4:17 PM MDTSpecial Weather StatementGLDKit Carson13 min
May 24, 4:19 PM MDTSpecial Weather StatementGLDCheyenne11 min
May 24, 4:23 PM MDTSpecial Weather StatementGLDCheyenne37 min
May 24, 4:27 PM MDTSpecial Weather StatementGLDYuma33 min
May 24, 4:29 PM MDTSpecial Weather StatementGLDYuma46 min
May 24, 4:30 PM MDTSpecial Weather StatementGLDCheyenne30 min
May 24, 4:47 PM MDTSpecial Weather StatementGLDCheyenne13 min
May 24, 4:57 PM MDTSpecial Weather StatementGLDKit Carson18 min
May 24, 5:02 PM MDTSpecial Weather StatementGLDKit Carson28 min
May 24, 5:15 PM MDTSpecial Weather StatementGLDYuma30 min
May 24, 5:27 PM MDTSpecial Weather StatementGLDKit Carson33 min
May 24, 5:35 PM MDTSpecial Weather StatementGLDPhillips10 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.